Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 76, NWS Boston/Norton, MA

May 22, 2016

NWS Boston/Norton, MA issued this small craft advisory at May 22, 2016, 3:58 AM EDT. It took effect at May 22, 2016, 5:00 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 22, 2016, 3:58 AM EDT (07:58 UTC)
In effect from
May 22, 2016, 5:00 AM EDT
Expired
May 23, 2016, 2:00 AM EDT
In force
21 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

530 
WHUS71 KBOX 220758
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
358 AM EDT SUN MAY 22 2016

ANZ235-237-221600-
/O.CAN.KBOX.SC.Y.0075.000000T0000Z-160523T0900Z/
/O.NEW.KBOX.SC.Y.0076.160522T0900Z-160523T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
358 AM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY.

* WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-221600-
/O.EXT.KBOX.SC.Y.0075.000000T0000Z-160523T2200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
358 AM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-221600-
/O.EXT.KBOX.SC.Y.0075.160522T0900Z-160523T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
358 AM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-221600-
/O.EXT.KBOX.SC.Y.0075.160522T1400Z-160523T2200Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
358 AM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 5 TO 10 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-221600-
/O.EXT.KBOX.SC.Y.0075.160522T0900Z-160523T0300Z/
CAPE COD BAY-
358 AM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-221600-
/O.CON.KBOX.SC.Y.0075.160522T0900Z-160523T0300Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
358 AM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
888 
WHUS71 KBOX 221630
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1230 PM EDT SUN MAY 22 2016

ANZ255-256-230030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160523T2200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1230 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-230030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160523T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1230 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-230030-
/O.CON.KBOX.SC.Y.0076.000000T0000Z-160523T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1230 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-230030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160523T0300Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1230 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-230030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160523T2200Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1230 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 5 TO 10 KT WITH GUSTS UP TO 20
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-230030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160523T0300Z/
CAPE COD BAY-
1230 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO
  20 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
476 
WHUS71 KBOX 221949
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
349 PM EDT SUN MAY 22 2016

ANZ231-230400-
/O.CAN.KBOX.SC.Y.0075.000000T0000Z-160523T0300Z/
/O.NEW.KBOX.SC.Y.0077.160523T0000Z-160523T1800Z/
CAPE COD BAY-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-230400-
/O.CAN.KBOX.SC.Y.0075.000000T0000Z-160523T2200Z/
/O.NEW.KBOX.SC.Y.0077.160523T0000Z-160523T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 5 TO 10 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-222100-
/O.CAN.KBOX.SC.Y.0075.000000T0000Z-160523T0300Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ256-230400-
/O.EXT.KBOX.SC.Y.0075.000000T0000Z-160523T1200Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-230400-
/O.EXT.KBOX.SC.Y.0075.000000T0000Z-160524T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-230400-
/O.EXT.KBOX.SC.Y.0075.000000T0000Z-160524T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-230400-
/O.EXT.KBOX.SC.Y.0076.000000T0000Z-160523T0600Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
349 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
390 
WHUS71 KBOX 230227
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1027 PM EDT SUN MAY 22 2016

ANZ256-231030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160523T1200Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1027 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-231030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160524T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1027 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-231030-
/O.CON.KBOX.SC.Y.0075.000000T0000Z-160524T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1027 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-231030-
/O.CON.KBOX.SC.Y.0077.000000T0000Z-160523T1800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1027 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 5 TO 10 KT WITH GUSTS UP TO 20 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-230600-
/O.CON.KBOX.SC.Y.0076.000000T0000Z-160523T0600Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1027 PM EDT SUN MAY 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 22, 3:32 AM EDT, 26 minutes earlier.

Area forecast discussion, May 22, 3:32 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
332 AM EDT SUN MAY 22 2016

.SYNOPSIS...

Coastal low pressure brings wet weather today as it passes well
offshore of Nantucket. The low continues on to Nova Scotia
tonight. We get a break in the wet weather tonight and Monday. A
second low pressure then moves up the coast and brings more
scattered showers Monday night and Tuesday. A warming trend
begins Wednesday, with showers diminishing. A front lingers just
to our north late next week.

&&

.NEAR TERM /THROUGH TODAY/...

Low pressure was centered about 200 miles south of Providence
overnight and moving northeast. Radar showed the rain shield from
this weather system over Cape Cod and Islands and also trending
northeast. Meanwhile showers were moving across Connecticut and
Western/Central MA. These are tied in with the upper trough and
cold pool which hangs back across New York and PA.

The coastal low will pass about 125 miles southeast of Nantucket
around midday. Expect light rain to continue over the Cape and
Islands until this passage. Also potential for drizzle or
sprinkles in Eastern MA through the morning. The potential then
diminishes this afternoon as the low moves off.

Showers from the NY trough will remain a concern in Western
sections this morning. Lapse rates linger around 6.2C/KM this
afternoon but stability parameters remain mediocre at best. So the
chance of showers in the west should diminish this afternoon.

Northeast surface flow off the water will slowly turn north this
afternoon but should be enough to keep eastern areas in the 60s.
Farther west the light flow and breaks of sun with 6-7C temps
aloft supporting surface temps around 70.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...

Upper closed low settles in to place centered over Virginia with
the closed circulation extending up the coast to New England. This
circulation along with plently of moisture between 850 mb and 700
mb should maintain at least partly cloudy skies Sunday night and
Monday.

Dew points in the 40s should keep surface temps in the mid 40s to
lower 50s. The sunshine that does occur on Monday should bring
surface temps into the upper 60s and lower to mid 70s inland. A
developing northeast wind will move ashore on the Cape and Islands
and East Coastal Massachusetts and keep max surface temps in the
upper 50s and 60s there.

Upper jet moving around the closed low will move the associated
surface low north on Monday. The favorable left exit region of
this jet, which will support lift and shower development, will
also move north. Current model information holds this feature
south of New England through much of Monday. It may come close
enough to bring a few showers to the South Coast late in the day.
Most if not all of the showers should wait until Monday night.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...

 * Unstable and wet, but milder, Tuesday.
 * Warmer still, and drier Wednesday
 * Warmer still late week, but potentially unsettled.

Overview and Model Preferences...

Still looking at an amplified pattern, with our region beneath an
anomalous cutoff through early next week. A strong downstream
blocking ridge should shift east just enough mid week to permit
this cutoff to eventually dissipate toward the end of next week.
As it does, we get into more of a zonal mid level flow, which
should stall a frontal boundary just to our north late next week.

As usual with these patterns, models are in very good overall
agreement with the trends and evolution. The portion of the
forecast most likely to be an issue will be the timing. Will favor
a consensus approach to smooth over some of these timing
differences, which are more pronounced late next week.

Details...

Monday into Tuesday...

Core of the upper level cold pool moves over southern New England
Monday night into Tuesday. In addition, a second surface low
pressure should move into our region Monday night into Tuesday.
This will mean another period of clouds, along with some showers.
Timing- wise, expecting most of these showers to continue Monday
night, peak Tuesday morning, then gradually move away Tuesday
evening. This timing could change with later forecasts.

Isolated thunderstorms are possible, despite modest CAPE values
less than 500 J/kg. This is just due to the strength of the cold
pool aloft.

Wednesday...

Brief ridge of high pressure to our south takes over, leading to
drier conditions and more summer-like temperatures. Will have to
consider seabreeze potential some more. At this point, it appears
the synoptic flow should be just strong enough to prevent lower
temperatures along most of the east coast of MA. Cape Cod and the
islands, as well as Cape Ann, will likely not share in as much
warmth.

Thursday through Saturday...

Warm front shifts into Canada and northern New England with
return flow and ridging, Thursday. This front looks like it will
get stalled just to our north late next week, due to the nearly
zonal flow aloft. Looks like a good warm sector setup, with
potential destabilization possible. The question will be available
moisture. Thinking diurnally-driven showers and thunderstorms are
possible, and will feature rainfall chances as such, especially
Friday into Saturday across the western half of southern New
England.

Summer-like temperatures should continue.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday/...

Today... Moderate Confidence.

Mixed MVFR/IFR cigs and light showers will move northeast
today and bring improvement to VFR by afternoon. Gusty winds over
Cape Cod and Islands may reach 25-30 knots for a time this
afternoon/evening.

Tonight... Moderate Confidence.

Mainly VFR. Potential for MVFR from low ceilings on Cape Cod and
Islands.

Monday... Moderate Confidence.

VFR with potential patches of MVFR in showers.

North flow turns from the Northeast during the day especially
along the East Massachusetts coast and across Cape Cod and
Islands. This will bring a low chance of MVFR cigs/vsbys in light
showers. A more substantial area of showers will move up from the
south during the day, reaching the South Coast toward evening.

KBOS TAF...Moderate confidence in TAF.

KBDL TAF...High confidence in TAF.

Outlook...Monday night into Wednesday.

Monday night into Tuesday...Moderate Confidence.

Although not a complete washout, periods of showers will continue
across the area with northeasterly flow. This also suggests low
clouds. Therefore, periods of MVFR/IFR are likely, but it's
possible occasional VFR, especially across the interior, will
occur.

Wednesday...High Confidence.

Mainly VFR with high pressure.

Thursday...Moderate Confidence.

Mainly VFR. Scattered MVFR in showers possible, mainly west of
KLWM-KORH-KIJD.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Today... Moderate confidence.

Low pressure passes about 125 miles southeast of Nantucket early
afternoon. This will bring light rain to the southern waters this
morning. Winds will increase from the northeast toward midday and
afternoon with gusts 25 to 30 knots. Seas will build today with 5
to 9 feet on the outer waters and the RI waters. Small Craft
advisory continues for most of our waters through the day.

Tonight... Moderate confidence.

Low pressure moves off across Nova Scotia. This will turn winds
from the north with diminishing speeds. But seas will linger at 5
to 9 feet, mainly across the outer waters. Small Craft advisory
continues on most waters due to seas.

Monday... High confidence.

North winds diminish in the morning. Lingering 5 to 7 foot seas on
the Eastern Outer Waters. Low pressure moves up from the south
during the late afternoon and spreads showers across the Southern
waters with briefly low vsbys. This will also turn winds from the
northeast, but speeds will remain at or below 20 knots. Small
Craft Advisory will continue to be needed on the Eastern Outer
Waters.

Outlook /Monday Night through Thursday/...

Tuesday...Moderate Confidence.

Winds still remain below 25 kt, but a second approaching low
pressure will allow for building southerly swell. Small craft
advisories may need to continue for some waters.

Wednesday into Thursday...High Confidence.

High pres briefly builds over the waters, mainly quiet boating
weather expected.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for
     ANZ232>234.
     Small Craft Advisory until 8 AM EDT Monday for ANZ231-250-251-
     254.
     Small Craft Advisory until 5 AM EDT Monday for ANZ235-237.
     Small Craft Advisory until 8 AM EDT Monday for ANZ255-256.

&&

SYNOPSIS...WTB/Belk
NEAR TERM...WTB/Belk
SHORT TERM...WTB
LONG TERM...Belk
AVIATION...WTB/Belk
MARINE...WTB/Belk
Hazardous weather outlook, May 22, 3:57 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
357 AM EDT SUN MAY 22 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-230800-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
357 AM EDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-230800-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
357 AM EDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 4:38 AM EDTRip Current StatementBOXBarnstable, Bristol, Nantucket17 hr
May 22, 3:49 PM EDTSmall Craft AdvisoryBOX12 hr

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.